# SDR HALA2017111400280

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,742 hours, 18,835 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86292
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM SUPPORT TEE BS 830.9.  REMOVED CORROSION. FOUND OUT OF LIMITS.  REMOVED AND REPLACED KEEL BEAM SUPPORT.
